| Model Number |
7318 |
| Medical Device Problem Code |
Device Misassembled During Manufacturing /Shipping (2912)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation. if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer reported that there were 11 sponges in the pack instead of 10, as it supposed to be.There was no patient harm reported.
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.For sterilized products, the dhr and the sterilization documents undergo further review prior to release to the distribution center.The product was produced on 13-may-2020.Prior to a lot¿s release, the lots must be deemed acceptable by-passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.A sample was received for the evaluation.Upon analysis, the reported product issue is confirmed.The most probable root causes for the miscounts are: the bands are not tight enough to keep loose sponges from falling out; loose banding/sponges falling out during adjustment of sprayer; scales not weighing properly; compression on sponge stack.As part of continuous improvements, a corrective and preventative actions was opened.The corrective actions are face to face training will be performed for awareness to responsible machine personnel.Awareness of the capa for miscounts and training for what to do is they see a miscount bundle at the machine and the handling of vistec¿ product; the control plan was updated to include heightened inspection on miscounts for the vistec¿ machines; compressor plate replaced on all vistec¿ machines; scale challenge check for all vistec¿ machines and tightened all bands on all vistec¿ machines; update vistec dhr and process spi for adjusting sprayers during run for verification and documentation.Review and update the process failure mode effects analysis (pfmeas) for machines to ensure the attribute of miscounts is addressed and occurrence rate is updated.All the corrective actions specified during the capa process has been implemented.Effectiveness verification on capa was completed.These actions are designed to prevent the reoccurrence of the reported product issue.As of now, no internal nc related to miscounts has been opened for this product code.